ROCHLIN INVARIANTS, THETA-FUNCTIONS AND THE HOLONOMY OF SOME DETERMINANT LINE BUNDLES

R LEE, Edward Miller, SH WEINTRAUB

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)187-218
JournalJournal fur die Reine und Angewandte Mathematik
Volume392
StatePublished - 1988

Cite this

ROCHLIN INVARIANTS, THETA-FUNCTIONS AND THE HOLONOMY OF SOME DETERMINANT LINE BUNDLES. / LEE, R; Miller, Edward; WEINTRAUB, SH.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 392, 1988, p. 187-218.

Research output: Contribution to journalArticle

@article{b7952238778c41bc98e5b140dc9900b0,
title = "ROCHLIN INVARIANTS, THETA-FUNCTIONS AND THE HOLONOMY OF SOME DETERMINANT LINE BUNDLES",
author = "R LEE and Edward Miller and SH WEINTRAUB",
year = "1988",
language = "English",
volume = "392",
pages = "187--218",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",

}

TY - JOUR

T1 - ROCHLIN INVARIANTS, THETA-FUNCTIONS AND THE HOLONOMY OF SOME DETERMINANT LINE BUNDLES

AU - LEE, R

AU - Miller, Edward

AU - WEINTRAUB, SH

PY - 1988

Y1 - 1988

M3 - Article

VL - 392

SP - 187

EP - 218

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

ER -